# SDR S2YA960011

- Difficulty date: June 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N891SK
- Make and model: Beech 1900D
- Aircraft serial: UE89
- System (JASC): 2350 · Audio Integrating System
- Part: Mic-Switch
- Part number: 1183400921
- Condition: Stuck
- Location: Control Yoke
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

THE CREW OF FLT 1906 MKE-SDF, FOUND THEY HAD A STUCK CAPTAINS MIC-SWITCH IN THE 'ON' POSITION.  THEY DECIDED TO TURNBACK TO MKE AND HAVE MX LOOK AT IT.  THEY DEFERRED THE SWITCH BY DISABLING IT PER MEL GUIDELINES.  THE SWITCH WAS LATER REPLACED.  (M)
